# SDR CA190325016

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 86,827 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW REPORTED A NOSE WHEEL STEERING FAULT, PAN PAN WAS DECLARED AND THE FLIGHT LANDED AND TAXIED TO THE GATE.  RESOLUTION REPLACED LGCIU #2 AS PER AMM 32-31-71-401. REPLACED THERMETICAL RELAY 62GA ASM 32-31-07. NOSE WHEEL STEERING TESTES CARRIED OUT. NO FAULTS. TSM 32-51-00-810-826-A .
